# SDR 2017FA0000050

- Difficulty date: February 6, 2017
- Submitted: February 15, 2017
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7544
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Failed
- Location: Selector Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT ABORTED APPROACH. NLG DOES NOT EXTENT. (LANDING GEAR NOSE DOOR OPEN, LANDING GEAR DISAGREE) MANUAL PROCEDURE PERFORMED FOR A SAFE LANDING. THE COMPONENT CAUSING THE NOSE LANDING GEAR NOT TO EXTENT WAS THE NLG SELECTOR VALVE (ACTUALLY THE SOLENOID OF THE VALVE)PART NUMBER 601R75146-1. THE VALVE WAS CHANGED IAW AMM 32-33-10/401.
